Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL7730032386

Export

Selection :

ON GEOMETRICALLY NONLINEAR THEORIES OF AXISYMMETRICALLY LOADED CONICAL SHELLS.

Other title
THEORIES GEOMETRIQUEMENT NON LINEAIRES DES COQUES CONIQUES SOLLICITEES AXISYMETRIQUEMENT (fr)
Author
SCHMIDT R; DADEPPO DA
DEP. CIV. ENG., UNIV. DETROIT, DETROIT, MICH. 48221
Source
INDUSTR. MATH.; U.S.A.; DA. 1976; VOL. 26; NO 1; PP. 17-32; BIBL. 8 REF.
Document type
Article
Language
English
Keyword (fr)
COQUE IONIQUE COQUE ELASTIQUE THEORIE NON LINEAIRE THEORIE COQUE EQUATION REISSNER NAGHDI MECANIQUE SOLIDE
Keyword (en)
ELASTIC SHELL NON LINEAR THEORY SHELL THEORY SOLID MECHANICS
Keyword (es)
MECANICA DE LOS SOLIDOS
Classification
Pascal
001 Exact sciences and technology / 001B Physics

Discipline
Theoretical physics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL7730032386

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web